I've had my mirena in for over four years. I'm 22 years old. I've never had any children. After the mirena was put in my period stopped all together with occasional spotting. As of recently I've had severe cramps and pain. And I got a legitimate period. I'm not sure what to do, since I have no health insurance.
I went to my gyno with the same problem. He checked everything and said I was fine. He also said that alot of times during the last year the hormone levels in the Mirena begin to waiver and can cause irregular periods,mood swings and cramping. (Mirena doesn't advertise that). I thought my uterus was falling out for 3 months and then it finally eased up. I have also had my Mirena for 4 years.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2014 • 1 answer
I have had the Mirena for almost a year now and still get heavy periods. Cramps are not that bad but
Posted 7 Jan 2015 • 1 answer
I got my mirena put in 10 months ago. I just recently started getting really bad cramps and I'm kind
Posted 7 Feb 2015 • 1 answer
I've had my mirena in for over a year. Within the past few months I've been having really bad cramps
Posted 18 Feb 2015 • 1 answer
Posted 2 Dec 2017 • 0 answers